×

zbMATH — the first resource for mathematics

Some remarks on functions with values in probabilistic normed spaces. (English) Zbl 1150.54030
Author’s summary: In this paper we consider an enlargement of the notion of the probabilistic normed space. For this new class of probabilistic normed spaces we give some topological properties. By using properties of the probabilistic norm we prove some differential and integral properties of functions with values into probabilistic normed spaces. As special cases, results for deterministic and random functions can be obtained.

MSC:
54E70 Probabilistic metric spaces
46S50 Functional analysis in probabilistic metric linear spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] ALSINA C.-SCHWEIZER B.-SKLAR A.: On the definition of a probabilistic normed space. Aequationes Math. 46 (1993), 91-98. · Zbl 0792.46062
[2] BANO A.-KHAN A. R.-LADIF A.: Coincidence points and best approximations in p-normed spaces. Rad. Mat. 12 (2003), 27-36. · Zbl 1071.41024
[3] BHARUCHA-REID A. T.: Random Integral Requations. Academic Press, New York-London, 1972. · Zbl 0327.60040
[4] CONSTANTIN C.-ISTRATESCU I.: Elements of Probabilistic Analysis. Kluwer Academic Publishers, Dordrecht-Boston-London, 1989. · Zbl 0694.60002
[5] GUILLEN B.-LALLENA J.-SEMPI C.: Probabilistic norms for linear operators. J. Math. Anal. Appl. 220 (1998), 462-476. · Zbl 0922.47068
[6] GOLET, L: On contraction in probabilistic metric spaces. Rad. Mat. 13 (2004), 87-92.
[7] HADŽIČ O.: Fixed Point Theory in Topological Vector Spaces. University of Novi Sad, Novi Sad, 1984. · Zbl 0576.47030
[8] HADŽIČ O.-PAP E.: Fixed Point Theory in Probabilistic Metric Spaces. Kluwer Academic Publishers, Dordrecht, 2001. · Zbl 0994.47077
[9] JEBRIL I. H.-ALI R. I. M.: Bounded linear operators on probabilistic normed space. JIPAM. J. Inequal. Pure Appl. Math. 4 (2003), Art. 8. · Zbl 1026.54033
[10] HICKS T. L.: Random normed linear structures. Math. Japon. 3 (1996), 483-486. · Zbl 0868.46059
[11] KÖTHE C.: Topological Vector Spaces I. Springer-Verlag, Berlin, 1969. · Zbl 0179.17001
[12] MENGER K.: Statistical metrics. Proc. Natl. Acad. Sci. USA 28 (1942), 535-537. · Zbl 0063.03886
[13] MUSHTARI D. KH.: On the linearity of isometric mappings of random spaces. Kazan Gos. Univ. Ucen. Zap. 128 (1968), 86-90.
[14] ROLEWICZ S.: Metric Linear Spaces. Kluwer Academic Publishers Group, Dordrecht-Boston-Lancaster, 1984. · Zbl 0226.46001
[15] SCHWEIZER B.-SKLAR A.: Probabilistic Metric Spaces. North Holland, New York-Amsterdam-Oxford, 1983. · Zbl 0546.60010
[16] SHERSTNEV A. N.: Random normed spaces: Problems of completeness. Kazan Gos Univ. Ucen. Zap. 122 (1962), 3-20.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.